# SDR SWIA202054252

- Difficulty date: August 27, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 40,152 hours, 35,420 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Out Of Tolerance
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: AD 2019-08-04/02 40000 FC-COMPLY WITH PARAGRAPH (J) OF AD 2019-08-04 BY: (J)(1) DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FORWARD FACE OF THE FUSELAGE STATION FS 621 PRESSURE BULKHEAD, IN ACCORDANCE WITH AWL 53-61-153 OF BOMBARDIER TR 2B-2187, DATED JUNE 22, 2011, TO APPENDIX B AIRWORTHINESS LIMITATIONS, OF PART 2 OF THE BOMBARDIER CL-600-2B19 MRM.  (J)(2) MODIFYING THE RPB AND DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FS 621 PRESSURE BULKHEAD WEB, IN ACCORDANCE WITH BOMBARDIER REO 601R-53-61-1240, REVISION D, DATED OCTOBER 31, 2016, AND MARKING THIS CAMP AS "STRUCTURAL REPAIR."  WHICH WILL GENERATE AN RA FOR TRACKING THE SDIR FOR THIS REO ON THIS AIRPLANE, PART NUMBER: -, SERIAL NUMBER: 7602, POSITION.  C-CHECK RO: 11/21/2020.  DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FORWARD FACE OF THE FUSELAGE STATION FS 621 PRESSURE BULKHEAD, IN ACCORDANCE WITH AWL OF BOMBARDIER TR OF THE BOMBARDIER MRM MODIFYING THE RPB AND DOING A NONDESTRUCTIVE INSPECTION FOR CRACKING OF THE FS 621 PRESSURE BULKHEAD WEB, IN ACCORDANCE WITH BOMBARDIER REPAIR ENGINEERING ORDER REO.  MARKING THIS CAMP AS "STRUCTURAL REPAIR," WHICH WILL GENERATE AN RA FOR TRACKING THE SDIR FOR THIS REO ON THIS AIRPLANE.  COMPLIED WITH SERIAL NUMBER 7602.  COMPLIED WITH REO.
